×

Found 66 Documents (Results 1–66)

100
MathJax

Solvability of boundary value problems for Poisson’s equation in unbounded domains on noncompact Riemannian manifolds. (English. Russian original) Zbl 1454.58021

Differ. Equ. 56, No. 3, 324-329 (2020); translation from Differ. Uravn. 56, No. 3, 337-342 (2020).
MSC:  58J32 35A01
PDF BibTeX XML Cite
Full Text: DOI

Solvability of the Dirichlet problem for the Poisson equation on some noncompact Riemannian manifolds. (English. Russian original) Zbl 1397.35075

Differ. Equ. 53, No. 12, 1595-1604 (2017); translation from Differ. Uravn. 53, No. 12, 1643-1652 (2017).
MSC:  35J05 58J05 35R01
PDF BibTeX XML Cite
Full Text: DOI

Dévissage of a Poisson boundary under equivariance and regularity conditions. (English) Zbl 1370.60131

Donati-Martin, Catherine (ed.) et al., Séminaire de probabilités XLVIII. Cham: Springer (ISBN 978-3-319-44464-2/pbk; 978-3-319-44465-9/ebook). Lecture Notes in Mathematics 2168. Séminaire de Probabilités, 199-229 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the solvability of boundary value problems for the stationary Schrödinger equation in unbounded domains on Riemannian manifolds. (English. Russian original) Zbl 1325.58013

Differ. Equ. 51, No. 6, 738-744 (2015); translation from Differ. Uravn. 51, No. 6, 726-732 (2015).
MSC:  58J05 58J32 35J40
PDF BibTeX XML Cite
Full Text: DOI

Potential theory on graphs and manifolds. Reprint of lectures originally published in the Lecture Notes in Mathematics volumes 1097 (1984), 1362 (1988), 1427 (1990) and 1738 (2004). (Théorie du potentiel sur les graphes et les variétés.) (French) Zbl 1320.60134

Ancona, Alano et al., Stochastic differential geometry at Saint-Flour. Berlin: Springer (ISBN 978-3-642-34170-0/pbk). Probability at Saint-Flour, 1-112 (2013).
MSC:  60J45 31C12 31C35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software